# SDR UIEA2018060401031

- Difficulty date: June 4, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- Aircraft time: 75,502 hours, 9,630 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Control Valve
- Part number: 97980612
- Part serial: 1925C
- Condition: Failed
- Location: Apu Surge
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU SHUTDOWN DURING PRE FLIGHT WITH A FAULT LIGHT.  RESTARTED, ALL OTHER OPS NORMAL, INCLUDING APU USE IN FLIGHT.  REMOVED AND REPLACED THE SURGE CONTROL VALVE IAW AMM 49-53-01.
